On the Value-Distribution of Hurwitz Zeta-Functions with Algebraic Parameter

Athanasios Sourmelidis*, Jörn Steuding

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We study the value-distribution of the Hurwitz zeta-function with algebraic irrational parameter ζ(s;α)=∑n≥0(n+α)−s. In particular, we prove effective denseness results of the Hurwitz zeta-function and its derivatives in suitable strips containing the right boundary of the critical strip 1+iR. This may be considered as a first “weak” manifestation of universality for those zeta-functions.
Original languageEnglish
Pages (from-to)829-860
Number of pages32
JournalConstructive Approximation
Issue number3
Publication statusPublished - Jun 2022


  • Approximation by algebraic numbers
  • Universality
  • Zeta-functions

ASJC Scopus subject areas

  • Computational Mathematics
  • Analysis
  • Mathematics(all)


Dive into the research topics of 'On the Value-Distribution of Hurwitz Zeta-Functions with Algebraic Parameter'. Together they form a unique fingerprint.

Cite this